Iron supplement + prednisone, nephrotic syndrome with leg pain

Q: can I take SSS tonic along with prednizone?

A: With regards to the second part of your question, there may be a number of reasons why the leg cramp arose (assuming that it is a cramp). Disturbances in your water and electrolyte balance and possibly even the disrupted blood circulation in the area can make the muscles more prone to cramping, especially on sudden movement or strenuous activity. This could of course be related to your nephrotic syndrome and edema but ideally you should see your doctor and verify if there are other possible causes.

While the use of SSS tonic and prednisone may not cause any adverse reactions, the focus here should be on your nephrotic syndrome. Now is not the time to use any nutritional supplement without your doctor’s approval. The focus should be on treating and managing your kidney problem. If supplementation is necessary, your doctor will advise you accordingly. You should speak to your doctor.

Add Comment
0 Answer(s)

Your Answer

By posting your answer, you agree to the privacy policy and terms of service.